# SDR AALA202409231633

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 41,763 hours, 17,716 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Bent
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR AT DOOR 1L IS LOOSE WHEN STOWED. FOUND GIRT BAR HOOK TO BE BENT. MAINTENANCE BENT HOOK AS REQUIRED. REF AMM26-66-01.
